# SDR YENA2023092701128

- Difficulty date: September 20, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 05677
- Aircraft time: 32,563 hours, 12,667 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#1825, FLL-LIM. (AIRCRAFT DIVERTED TO MCO) 'POSSIBLE LIGHTNING STRIKE ON CLIMBOUT AT 8000'; ACCOMPLISHED LIGHTNING STRIKE INSPECTION IAW AMM 05-51-18-200-001-A WITH NO FINDINGS. A/C OK FOR SERVICE.'
